# SDR SWAA000894

- Difficulty date: May 13, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 56,667 hours, 60,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: D31354
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EVACUATION SLIDE PRESS IND OUT OF VIEW.  REPOSITIONED SLIDE ASSY PER MM.
